MathSciNet Relay Station
MathSciNet bibliographic data
MR2112848 90C48 (47H05 47J25 90C25)
Kamimura, Shoji; Kohsaka, Fumiaki; Takahashi, Wataru Weak and strong convergence theorems for maximal monotone operators in a Banach space. Set-Valued Anal. 12 (2004), no. 4, 417–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement